# SDR COM11827

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt/Rt Wing
- Part time: 8,654 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION TASK NR 5720-551/651-01I, AT WING RIBS NR 15 AND 16.  THE SKIN SUPPORTS WERE REPAIRED IAW AERO DESIGN REPORT NR 1327-2.  P/N 120-17056-013, 120-17056-015 (4 EA), 120-17056-017 (2 EA), 120-17056-007 (8 EA), 120-17057-005 (2 EA), 120-17057-007, 120-17056-019.
